MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD 5 APP

INSULET CORPORATION OMNIPOD 5 APP
Model Number PT-000559
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user-initiated ios log file upload from the date of occurrence from the controller serial number reported was downloaded and reviewed.Review of the ios log files found that no boluses had been delivered on (b)(6) 2025.The logs showed that a microbolus of 12.1 u/242 pulses, was registered as delivered during the first cycle of a new pod on (b)(6) 2025.This resulted in the algorithm component of the insulin-on-board (iob) increasing to over 11 u.The microbolus and iob behavior was normal for the remainder of use prior to log upload.The total pulses delivered count incremented by the 242 pulses, indicating that the pod software considers the microbolus delivered though it is not possible for the pod to deliver 242 pulses in a 5-minute cycle.The log files showed an interruption in pod activation step 2 between 19:04 on (b)(6) 2025 and 19:23 on (b)(6) 2026, after which the pod sent a status showing that it delivered 300 pulses and had been active for 24.383 hours once step 2 was confirmed as completed.The logs showed that the user's basal program was sent to the pod prior to the interruption, which was 0.5 u per hour for 24 hours.0.5 u per hour for 24 hours during a 24.383 hour period results in basal delivery of approximately 12.1 u.This 12.1 u delivered during basal delivery was registered as a microbolus after pod activation was confirmed.The exact cause of the pod registering a 12.1 u microbolus could not be determined from the available logs.Locked down smartphone: phone_control_ios.Omnipod software app version: 2.1.0.Operating system: 26.2.Hardware: iphone17.1.Cgm sensor type: g7.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.
 
Event or Problem Description
It was reported by the patient that the app had trouble connecting to the pod and that an uncommanded bolus of 12.1 units had been administered.Their insulin on board at the time was reportedly 6.75 units.The patient reported they were concerned that their blood glucose level would decrease, due to the bolus he did not command, because their maximum bolus amount is 5 units.The patient reported that their blood glucose levels were holding steady at around 140 mg/dl the entire day.Patient stated they would monitor their blood glucose levels and treat hypoglycemia, with sugar and basqsimi nasal spray (glucagon), if necessary.

Brand Name
OMNIPOD 5 APP
Common Device Name
OMNIPOD 5 APP
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key24535237
Report Number3014585508-2026-12235
Device Sequence Number18729647
Product Code QFG
UDI-Device Identifier10385081120302
UDI-Public(01)10385081120302
Combination Product (Y/N)N
PMA/510(K) Number
K203768
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberPT-000559
Device Catalogue NumberM009-P-AP
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient Age30 YR
Patient SexMale